# SDR AALA201803219004

- Difficulty date: February 27, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436209
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON THE COUPLING STRINGER 23R AT FRAME 66.  REPLACED THE COUPLING IAW SRM 51-72-11, AND DRAWING #D53474250.
